MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR3; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MICROPORT CRM S.R.L. CPR3; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number CPR3 HEAD
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device and files investigation is still ongoing, results will be available on the next report.
 
Event or Problem Description
Reportedly, on (b)(6) 2026, interrogation issue occurred.On/off tablet button is damaged.
 
Event or Problem Description
Reportedly, on 28-january-2026, interrogation issue occurred.On/off tablet button is damaged.
 
Additional Manufacturer Narrative
Analysis of the returned devices permit to reproduce the reported event.Upon reception, the programmer, telemetry head and dongle were tested together and interrogation could not be performed.It was observed that the dongle was damaged (cable twisted).The programmer and telemetry head were therefore tested with another dongle and they worked correctly.Considering these findings, the damaged dongle caused communication issue.No malfunction is suspected on the programmer and telemetry head.This case is retained and utilized for trend purposes.

Brand Name
CPR3
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key24452447
Report Number1000165971-2026-00123
Device Sequence Number21158282
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCPR3 HEAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown